Saturday, 5 November 2016

Swearing as a second language

I feel like I am in too much pain to write.  While I have taken ibuprofen to take the edge off the hormonal hell this time of the month is proving to be, I still feel like throwing up with pain.  I am not a happy camper at the moment and in my experience other than look after myself, distract myself and sleep if I can, there's not much more I can do.

Apparently, it's quite common for women to have headaches with changes in hormones as the monthly cycle progresses.  As well as having a hormonal migraine this month, I seem to have walked into stabbing period pain as well.  I was hoping last month's blissful lack of pain would repeat itself.  I thought my body might have figured out the secret to pain free monthly time.  I can only hope that the pain I feel is somehow healing, or at least it does not return with any regularity.  It's been a while since things have been swearing-as-a-second-language bad and it's not to be recommended.

I can not give other women any secrets to reducing pain other than to state that thyroid hormones can affect period pain and heaviness; the contraceptive pill (Levlen ED) helped me immeasurably and that ibuprofen is my painkiller of choice.  Those seeking medical advice should talk to their medical doctor and consider consulting a specialist.  If you are experiencing severe bleeding or unusual symptoms call your local emergency line.

This information is written by medical doctors and may be useful for you.  Any information on the internet should not be substituted for medical advice from medical professionals.  Everyone is different and a full medical history is critical to being given good medical advice:

http://www.webmd.com/women/tc/relieving-menstrual-pain-topic-overview




Coupons